| Model Number |
N/A |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Rash (2033)
| Date of Event |
12/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Medical product: spinalpak assembly: catalog: #1067716 serial: #(b)(4).Therapy date: (b)(6) 2019.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient developed a rash from using the lt-4500 electrodes.The patient was using the lt-4500 electrodes on her lumbar spine.The patient said that she noticed the rash the first time she used the unit.The patient reached out to her doctor and was prescribed a medication to treat the rash.It was reported that no further information is available.
Event or Problem Description
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.